Amlodipine bradycardia

Bradycardia is found among people who take Amlodipine besylate, especially for people who are male, 60+ old, have been taking the drug for. [ASKDEEIPSNPPET-21-23] Hello my name is Mike I have hypertension bp runs around 220/140 with hr 100-140, I am on Amlodipine 5mg, Lebetalol 600mg 2x daily HCTZ 25mg, Losartan 100mg, and my dr started me on nitro patch to help will the chest pain I am getting, I did have a cath study but everything came back normal. What would be causing my chest pain? Now he has prescribed me a combination drug (telmisartan 40mg + amlodipine 5mg) once a day. I'm really worried if it would again target my libido in a negative way. 2.Factors involved in Low blood pressure can create HIGH blood pressure over time. There are a few possibilities. See #3, as a likely one. 1. Amlodipine, most pertinent to you, side effects. Often: dizziness; muscle-, stomach- or headache; dyspepsia; or nausea. I don't know if this is the right forum but i can't anything in the more general field of endocrinology. My GP took me off Terbinafine, Amlodipine, and Simvastatin in case their side effects were a cause. i am taking 10 mg of ramipril twice daily plus 200 mg of labetolol twice daily plus 10mg of amlodipine once daily plus 25 mg of hydrochlorothiazide once daily plus 10mg of atorvastatin once daily plus 150mg of bupropion twice daily plus 2500mg of metformin daily (over 3 intakes) plus 81mg of asa daily. Is that why I'm dizzy? Amlodipine or the product name, Norvasc, is used in the treatment of angina to help prevent attacks of chest pain. Unlike some other anti-angina drugs ( such as beta blockers) it can be used safely by asthmatics and noninsulin-dependent diabetics. Amlodipine is also used to reduce raised blood pressure ( hypertension). I am physically very active and I am considered normal weight. I never had high BP or chest pains. 3. Low thyroid function, due to deficiencies or any other cause, may bring about a rise in Cortisol (to make up for the low thyroid function), which in turn raises your blood pressure. This site requires JavaScript to be enabled. Here are instructions how to enable JavaScript in your web browser. Hi, How are you? Amlodipine is a calcium channel blocker indicated for hypertension. The S form of amlodipine is said to be responsible for dilation of blood vessels and lowering of blood pressure. The S- isomer of amlodipine or Asomex is being studied in clinical trials and may lead to side effects such as fatigue or tiredness, dizziness or fainting, headache, flushing, or swelling of the legs or ankles. Side effects of amlodipine are generally mild and reversible. He suggested to undergo an angiogram. Then, I checked with another cardiologist and he changed my carvedilol to amlodipine and again the BP was same. Then he changed to a combination of atenolol and amlodipine and my BP is fine. But I still have the uneasiness in the chest when I exert, but my BP is under control other than sometimes it goes to 150/100. My thyroid functions are normal. My diabetes tests are normal. My triglycerides and LDL are still not reduced. This all started about a week or so ago. Please share you experiences & expertise to combat this side effect that makes you life so dull & boring. All Suggestions are welcome. Would hypertension be one of the reasons to cause a sort of chronic fatigue?. I'm a healthy 52 year old female, in full menopause. I am 5'8 and 138lbs. I do not smoke or drink. I guess i have always had high blood pressure, recently at the doctors my blood pressure was 170/101, high? Yes, very high. Oh yeah, I also did 2 stress echo this year. One was in this May and another was in September. For my stress echo in May, it was positive for small area of inducible at 87% PMHR. Basal inferior wall became hypokinetic with stress. Arrhythmia noted: isolated VPC. I had some sinus issues and went to my allergist. He started me on the antibiotic levaquin. After one pill, I got very dizzy, chest pains, shortness of breath and my throat felt like it was closing. I wish my doctor had put me on a low dose of some nice, easy to manage ACE inhibitor and been done with it. As I withdraw I am experiencing massive fatigue, serious anxiety, and a boatload of PVC's and PAC's. I'll let everyone know when I'm out of the woods. I was diagnosed with very high bp and tremor at the age of 19--bmi was about 21.5. Was given the full battery of tests (pheochromocytoma, cushings, conn's, thyroid, adrenal hyperplasia) but docs couldn't figure out why. They finally treated it as essential htn and essential tremor but said we'll keep an open mind.



The administrative areas and principal cities of countries

  Country information